Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 424306, 7 pages
http://dx.doi.org/10.1155/2015/424306
Research Article

An Existence Theorem for Fractional -Difference Inclusions with Nonlocal Substrip Type Boundary Conditions

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 2 August 2014; Revised 22 September 2014; Accepted 22 September 2014

Academic Editor: Erdal Karapinar

Copyright © 2015 Ahmed Alsaedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  5. N. J. Ford and M. L. Morgado, “Fractional boundary value problems: analysis and numerical methods,” Fractional Calculus and Applied Analysis, vol. 14, no. 4, pp. 554–567, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, artcile 36, 2011. View at Google Scholar · View at MathSciNet
  7. B. Ahmad and S. K. Ntouyas, “Existence results for nonlocal boundary value problems of fractional differential equations and inclusions with strip conditions,” Boundary Value Problems, vol. 2012, article 55, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. Ahmad, “On nonlocal boundary value problems for nonlinear integro-differential equations of arbitrary fractional order,” Results in Mathematics, vol. 63, no. 1-2, pp. 183–194, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. O'Regan and S. Stanek, “Fractional boundary value problems with singularities in space variables,” Nonlinear Dynamics, vol. 71, no. 4, pp. 641–652, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. Ahmad and J. J. Nieto, “Boundary value problems for a class of sequential integrodifferential equations of fractional order,” Journal of Function Spaces and Applications, vol. 2013, Article ID 149659, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Zhang, B. Ahmad, G. Wang, and R. P. Agarwal, “Nonlinear fractional integro-differential equations on unbounded domains in a Banach space,” Journal of Computational and Applied Mathematics, vol. 249, pp. 51–56, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. X. Liu, M. Jia, and W. Ge, “Multiple solutions of a p-Laplacian model involving a fractional derivative,” Advances in Difference Equations, vol. 2013, article 126, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. K. Ntouyas, “Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and integral boundary conditions,” Fractional Differential Calculus, vol. 3, pp. 1–20, 2013. View at Publisher · View at Google Scholar
  14. R. Ferreira, “Nontrivial solutions for fractional q-difference boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 70, pp. 1–10, 2010. View at Google Scholar · View at MathSciNet
  15. C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Ma and J. Yang, “Existence of solutions for multi-point boundary value problem of fractional q-difference equation,” Electronic Journal of Qualitative Theory of Differential Equations, no. 92, pp. 1–10, 2011. View at Google Scholar · View at MathSciNet
  17. J. R. Graef and L. Kong, “Positive solutions for a class of higher order boundary value problems with fractional q-derivatives,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9682–9689, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. B. Ahmad, S. K. Ntouyas, and I. K. Purnaras, “Existence results for nonlocal boundary value problems of nonlinear fractional q-difference equations,” Advances in Difference Equations, vol. 2012, article 140, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. Ahmad and S. K. Ntouyas, “Existence of solutions for nonlinear fractional q-difference inclusions with nonlocal Robin (separated) conditions,” Mediterranean Journal of Mathematics, vol. 10, no. 3, pp. 1333–1351, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. X. Li, Z. Han, and S. Sun, “Existence of positive solutions of nonlinear fractional q-difference equation with parameter,” Advances in Difference Equations, vol. 2013, article 260, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. M. H. Annaby and Z. S. Mansour, q-Fractional Calculus and Equations, vol. 2056 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2012. View at Publisher · View at Google Scholar
  22. B. Ahmad, S. K. Ntouyas, A. Alsaedi, and Al-Hutami, “Nonlinear q-fractional differential equations with nonlocal and sub-strip type boundary conditions,” Electronic Journal of Qualitative Differential Equations, vol. 26, pp. 1–12, 2014. View at Google Scholar
  23. R. P. Agarwal, “Certain fractional q-integrals and q-derivatives,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 66, pp. 365–370, 1969. View at Google Scholar · View at MathSciNet
  24. P. M. Rajkovic, S. D. Marinkovic, and M. S. Stankovic, “On q-analogues of caputo derivative and mittag-leffler function,” Fractional Calculus and Applied Analysis, vol. 10, pp. 359–373, 2007. View at Google Scholar
  25. K. Deimling, Multivalued Differential Equations, Walter De Gruyter, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Theory I, Kluwer Academic, Dordrecht, Netherlands, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  27. A. Lasota and Z. Opial, “An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations,,” Bulletin de l’Académie Polonaise des Sciences, vol. 13, pp. 781–786, 1965. View at Google Scholar · View at MathSciNet
  28. W. V. Petryshyn and P. M. Fitzpatrick, “A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings,” Transactions of the American Mathematical Society, vol. 194, pp. 1–25, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet